# SDR HALA9900225

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N649HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47715
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 103 - HNL - AIR TURN BACK, UPON GEAR RETRACTION LOUD VIBRATION FROM NOSE WHEEL AREA, DID NOT STOP TILL GEAR WAS EXTENDED.  FOUND RT NOSE GEAR FORWARD DOOR ASSIST CABLE AND ACT BROKEN, HA 3472.  REPLACED DOOR ACT AND CABLE ASSY PER MM 32-22-1.  OPS CHECK GOOD.  GEAR WING CHECK GOOD.  (M)
